# SDR AALA201802269043

- Difficulty date: February 21, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 51,894 hours, 14,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101072101
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN LENS OVER L2 DOOR CAME OFF. MAINTENANCE REPLACED THE SIGN LENS IAW AMM 33-50-00, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
